Return to the Menopause Forum | Post a Follow-Up

 o
prometrium

Posted by delora (My Page) on
Sat, Jun 5, 04 at 15:15

I was wondering if prometrium is known to cause an accelerated heart rate, and make you feel weak without energy? Have had these sxs for the past 5 months, and today checked my heart rate at the grocery, and it was 98. I have no med. history, am 47, and started on the prometrium only to ward off the hormonal headaches. I'm 5'4, and 120 lbs, of normal weight. In my subconcious I think this prometrium is killing me.
Any experience with this?
Thanks,
Jane


Follow-Up Postings:

 o
RE: prometrium

I only know that prometrium makes me VERY drowsy, so I take it at night, before bed (makes falling asleep a piece of cake:)


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Menopause Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here